# SDR IPXA09555019

- Difficulty date: March 13, 2009
- Submitted: March 16, 2009
- Operation: Air carrier
- Aircraft: N414UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23854
- Aircraft time: 25,130 hours, 16,835 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114N4003185A
- Part serial: 23854
- Condition: Worn
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C1 LT WING NR 2 SLAT HAS WEAR ON T/E WEDGE LOWER SURFACE 14 INCHES FROM O/B END AT T/E.  ALL WORK ACCOMPLISHED PER SRM 51-70-10-2R, RECEIVED APPROVAL FOR RCD SECT 2, AND ER 09-1919.
